# SDR COMA0060775

- Difficulty date: September 25, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,293 hours, 12,910 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL AND CONFIG SPOILERS WARNING DURING TAKEOFF.  CYCLED CIRCUIT BREAKER, COULD NOT DUPLCIATE.  SYSTEM TEST NORMAL.
